MathSciNet Relay Station
MathSciNet bibliographic data
MR1165372 (93h:22010) 22D40 (22B99 22C05)
Ward, T. B. Periodic points for expansive actions of ${\bf Z}\sp d$ on compact abelian groups. Bull. London Math. Soc. 24 (1992), no. 4, 317–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement